MathSciNet Relay Station
MathSciNet bibliographic data
MR1236222 58F03 (54H20 58F13)
Barge, Marcy; Diamond, Beverly The dynamics of continuous maps of finite graphs through inverse limits. Trans. Amer. Math. Soc. 344 (1994), no. 2, 773–790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement